# SDR CA041206007

- Difficulty date: December 1, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Swrngn SA227*
- Aircraft time: 14,489 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8978015
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) UPON DESCENT FORM 25,000 FT THROUGH MODERATE TURBULENCE, THE LT ENGINE POWER WOULD NOT RETARD. THE POWER LEVER WAS MOVED FROM FULL POWER TO FLIGHT IDLE AND NO REPSONSE.  UPON REACHING 20,000 FT THE ENGINE BECAME RESPONSIVE AGAIN TO POWER LEVER MOVEMENT.  THE AIRCRAFT WAS RUN ON THE GROUND BY MAINTENANCE PERSONNEL AND NO FAULTS COULD BE FOUND.  IN DISCUSSION WITH THE MANUFACTURER, MAINTENANCE ELECTED TO REPLACE THE THE P2T2 SENSOR.  GROUND RUNS CARRIED OUT ALL WITHIN MANUFACTURERS PARAMETERS AND AIRCRAFT RETURNED TO SERVICE.  SNAG AHS NOT DUPLICATED ITSELF AGAIN.
